MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® COUDE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® COUDE FOLEY CATHETER
Model Number A304918
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported by the facility that a patient with a known latex allergy was catheterized with a surestep tray because the nurse did not see a latex allergy warning label.It is unknown if the patient received medical intervention.The facility reported that the placement of the warning portion of the label was hidden on the package.It was suggested that the warning label be repeated on the larger portion of the label, using a color different from the other lettering.
 
Additional Manufacturer Narrative
Upon further review, bard/bd medical has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported by the facility that a patient with a known latex allergy was catheterized with a surestep tray because the nurse did not see a latex allergy warning label.No medical intervention was reported.The facility reported that the placement of the warning portion of the label was hidden on the package.It was suggested that the warning label be repeated on the larger portion of the label, using a color different from the other lettering.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® COUDE FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9729381
Report Number1018233-2020-01153
Device Sequence Number2927518
Product Code EZC
UDI-Device Identifier00801741100499
UDI-Public(01)00801741100499
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberA304918
Device Catalogue NumberA304918
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;